# SDR HNAA2019052200147

- Difficulty date: May 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 44,387 hours, 41,128 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS  637     29-13  1734641  16MAY19  MDT  CLOSE NR 1 HYD QTY IN AMBER AND DROPPING TO ZERO INFLIGHT HYD QTY DROPPED TO ZERO AND FLIGHT REMIANED FOR APPROX 20 MINS. CREW C/W QRH. FACT  16MAY19  12:38  MDT REMOVED AND REPLACED BROKEN HYDRAULIC LINE ON #1 HYDRAULIC PUMP PRESSURE LINE IN REFERENCE WITH AMM 29-10-03.
